# SDR 2003FA0000631

- Difficulty date: May 28, 2003
- Submitted: June 17, 2003
- Operation: General aviation
- Aircraft: N157RD
- Make and model: Cessna 182S
- Aircraft serial: 18280646
- Engine: Lyc IO540*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Check Valve
- Part number: 1H525
- Part serial: 11AP
- Condition: Loose
- Location: Vaccum Pump
- Part time: 411 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT VACUUM PUMP WARNING LIGHT WAS ON.  DURING  TROUBLESHOOTING, DISCONNECTED HOSE FROM RIGHT SIDE OF CHECK VALVE MANIFOLD TO CONNECT TEST KIT AND DISCOVERED TWO MISSING RIVETS, TWO RIVETS ABOUT TO FALL OUT AND TWO LOOSE RIVETS ALL ON THE RIGHT SIDE OF CHECK VALVE ALLOWING VACUUM AIR TO LEK OUT BETWEEN, THE VALVE DIAPHRAM.  PROBABLE CAUSE IS VIBRATION FROM ENGINE , ACTING ON HOSE CONNECTED THIS END, CANNOT SEE AT THIS TIME, ANY OTHER ROUTING OF HOSE.
